# SDR ABXA9500061

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 32802651
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, GEAR 'UNSAFE' LIGHT STAYED ON.  SELECTOR INDICATED THAT THE RIGHT MLG DOOR WAS NOT LATCHED.  ON THE THIRD GEAR RECYCLE 'UNSAFE' LIGHT EXTINGUISHED AND GEAR DOOR INDICATED UP AND LOCKED.  FOUND LOOSE STRIKER PLATE AT RIGHT MLG DOOR PROXIMITY SWITCH.  TIGHTENED STRIKER.  MLG GEAR UPLATCH AND DOOR CLOSED PROXIMITY SWITCH TEST OPS CHECKED GOOD IAW DC 8 MM CHAPTER 32.
